Side effects and other thoughts.

I haven’t made it a secret that I take medication to manage my depression and anxiety. Honestly I wouldn’t be doing as well as I am without the meds. However it comes with a price and for me that price is weight gain. I’m not happy about it at all. The one medication that is known for weight gain is the one medication that pulled it all together for me. It’s an SSRI (selective seratonin reuptake inhibitor) classification. And weight gain among others is a common side effect. I can live with the other side effects it’s the weight gain that’s bugging me the most.

I’ve taken to actually using our treadmill on a regular basis instead of vacuuming the dog hair off of it. My next step is to go to the gym instead of just talking about it and give the new sneakers I had to have a true workout. I remember reading about this medication when I first started taking it back in March of this year. I read the complaints about weight gain but I blew them off thinking, “that won’t be me”. I know I shouldn’t be complaining, I am feeling better and the world is a nicer place as a result of this new med.

I need to stop googling.

In other news I’m still waiting for the new job opportunity to contact me about starting their flu shot clinics. I’m eager to get started. I’m hoping the nose ring doesn’t conflict with their “business casual” dress code. I figure I can get to just about any part of Manhattan by 10 am during the school year after bringing Samantha to school. So now I wait not so patiently.

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google photo

You are commenting using your Google account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s

This site uses Akismet to reduce spam. Learn how your comment data is processed.